Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Suggest treatment for diarrhea and stomach pain

DOCTOR OF THE MONTH - Sep 2014
Sep 2014
User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2004
Answered : 2344 Questions
Question
Some time back i suddenly had a terrible loose motion and stomach pain along with gas. Not sure of food poisioning. Will ORS be enough ? Will i need to do anything more?
Posted Thu, 21 Aug 2014 in Digestion and Bowels
 
 
Answered by Dr. Ganesh 4 hours later
Brief Answer:
ORS - depending on your symptoms.

Detailed Answer:
Hello XXXXXXX
Thank you for approaching to health care magic.
Iam Dr Ganesh to help you with your query.

1. Its very good that you have started with ORS which is right thing to start with.
ORS will be enough, if you have no other symptoms and if you feel it is resolving.

2.But in case you are added with more symptoms like severe abdominal pain, vomiting , body pains , fever kind of things. You may need some pain killers, anti spasmodic,acetaminophen, antibiotics if necessary.

3.You don't have to do any thing if you feel better and loose stools getting normal.If not then you have to see you near by doctor and get the needful medications.

Hope i have helped you with your question.
If you have anything to ask do not hesitate.
wish you good health.
thank you.
Dr. Ganesh.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor